# SDR SCNA20201008146

- Difficulty date: September 19, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39951
- Aircraft time: 19,601 hours, 6,403 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Seal
- Condition: Damaged
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-54-003 ENGINE PYLON PANEL 431AT METAL FINGER SEALS ARE WORN BOTH SIDES OF PANEL.  REMOVED AND REPLACED METAL FINGER SEALS ON ENGINE PYLON PANEL 431AZ LT SIDE NO DAMAGE NOTED ON THE RT SIDE, REFERENCE BOEING 737 SRM 51-40-02.
